MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 10 HOLES/140MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP RECONSTRUCTION PLATE 10 HOLES/140MM; APPLIANCE,FIXATION,NAIL
Model Number 245.101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr, manufacture date: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Information reported on user facility report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4).The only information contained in this report is correction or additional information.Further it was reported that debridement was performed for prophylactic measures and to implant a new plate.Cultures taken and sent but report states no growth.Hardware removal procedure was completed successfully.This complaint involves total 12 devices.This complaint (b)(4) reports 10 devices, remaining 2 devices are captured under related complaint (b)(4).Concomitant device reported: cortex screws (part # 204.816 lot # 1314, quantity 4), cortex screw (part # 204.812 lot # 1314, quantity 1).This report is for one (1) 3.5mm lcp reconstruction plate 10 holes/140mm.This is report 1 of 10 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated: concomitant devices reported: cortex screws (part # 204.816 lot # unknown, quantity 4), cortex screw (part # 204.812 lot # unknown, quantity 1).

Brand Name
3.5MM LCP RECONSTRUCTION PLATE 10 HOLES/140MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8794362
Report Number2939274-2019-59204
Device Sequence Number13947565
Product Code KTT
UDI-Device Identifier10886982169655
UDI-Public(01)10886982169655
Combination Product (Y/N)N
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number245.101
Device Catalogue Number245.101
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/15/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 12MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM